# SDR 2007UALA02782

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 47,279 hours, 8,962 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 9F FWD, 24C & 39G EEL LIGHTS ARE INOPERATIVE.   [08-14-07]  RELAMPED, AS PER MM33-51- 05, OPS CHECKED. SYS OPS NORMAL, RETURNED AIRCRAFT FOR SERVICE.
